| Model Number |
1020-74-220S |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Drug Resistant Bacterial Infection (4553); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: on (b)(6) 2021, a patient underwent a primary posterior cervical fusion in the occipital bone and the procedure was completed without surgical delay.On (b)(6) 2022, the surgeon reported that the rod might have come off, and a revision procedure was scheduled for (b)(6) 2022.It was reported that during the revision procedure on (b)(6) 2022, the surgeon commented that the setscrews on both ends of the plate had come off, and that the rod was about to protrude from the occipital region.This report is for a symphony oct system adjustable rod titanium alloy diameter 4.0 to 4.0x220mm.This is report 1 of 2 for (b)(4).Additional reports are captured under (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: event description updated d3: manufacturer email address added e1: initial reporter's phone number added h6 a manufacturing record evaluation was performed for the finished device product code: 102074220s lot number: rl287627 it was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 13.10.2020 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Mrsa infection is confirmed.The surgeon commented that the patient¿s son is on the verge of suing for lack of explanation from the manufacturer about implant problem.